Doctor insights on:
Physical Effects Of Schizophrenia
I am concerned about the long term effects of haldol injections on my sons physical body and his mental state also. He is 27 and will probably have to take it for the rest of his life. He has schizophrenia. Is that true, does he have to take it for the re
Talk w/son's doctor: Schizophrenia is a serious, chronic condition requiring long-term treatment. Conventional medicine has no cure for schizophrenia, but helps manage symptoms through judicious use of Haldol and others. Depot injections especially benefit patients whose illnesses make them not take oral forms. There can be side effects; must balance these vs risk of psychosis. Please discuss with son's psychiatrist. ...Read moreSee 1 more doctor answer
Mental disorder with positive, negative & cognitive sxs. A person with positive sxs loses touch with reality with hallucinations or delusions. Negative sxs: lack of pleasure; failing to take care of every day functions; losing motivation; inability to carry out plans & isolation. Cognitive symptoms could include problems focusing, memory problems or difficulty understanding ...Read more
My 16yr old bf has minor schizophrenia and consumes marijuana.im wondering if he may ever physically hurt me because of this condition?Is it possible?
Catastrophic: Schizophrenia is a severely debilitating illness which effects all aspects of one's life. There are rarely "high functioning" schizophrenics. Appropriate treatment is critical to decrease the long term decline in functioning. Unfortunately the social stigma is even more devastating than the illness itself. ...Read moreSee 2 more doctor answers
Have schizophrenia 21yrs. Clozoril works, but low wbc. Others bad side effects. Any suggestions what to do? Taken them all.Nothing else works.
How low?: It depends on how low of a WBC count you mean. Prescribing guidelines don't allow Clozaril to be dispensed if WBC count is <3500, or absolute neutrophil count is <2000. As long as your counts equal or surpass these limits, you are safe to continue, esp if it's working for you! please talk with your psychiatrist. For other issues: http://www.Nami.Org/template.Cfm?Section=hearts_and_minds. ...Read moreSee 1 more doctor answer
Since taking olanzapine (15 mg), I can't feel the effects of Concerta; less motivated. Psychiatrist insists that it's my schizophrenia. What should I?
Possible Sedation: It is possible that the Olanzapine is making you feel sedated and lethargic which would make it appear that your Concerta is no longer working. If it is medication side effect, it could improve with time. Continue to discuss your concerns with your doctor and track during which times during the day you feel the symptoms and what time you take your medication. Good luck! ...Read more
Can I take seroquel without getting high blood sugar and other side effects? Paranoid schizophrenia dx
- Talk to a doctor live online for free
- Physical effects of rohypnol
- Physical effects of ocd
- Physical effects of ritalin
- Ask a doctor a question free online
- Physical effects of down syndrome
- Physical effects of old age
- Physical side effects of fenugreek herbs
- What are the physical side effects of sadness?
- Talk to a neurologist online